University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Agunbiade, D.A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Adesina, Olumide S and Agunbiade, D.A and Oguntunde, P.E. and Adesina, Tolulope F (2019) Bayesian Models for Zero Truncated Count Data. Asian Journal of Probability and Statistics. Asian Journal of Probability and Statistics, 4 (1). pp. 1-12.

Dare, Julius Remi and Agunbiade, D.A and Famurewa, Oludolapo Kehinde and Adesina, Olumide S and Adedotun, Adedayo F. and Iyaniwura, Olatunde (2018) Approximation techniques for maximizing likelihood functions of generalized linear mixed models for binary response data. International Journal of Engineering & Technology, 7 (4). pp. 4911-4917.

Book Section

Adesina, Olumide S and Agunbiade, D.A and Oguntunde, P.E. and Adesina, Tolulope (2021) Models for Zero Truncated Count Data in Medicine and Insurance. In: Theory and Practice of Mathematics and Computer Science Vol. 6, 6. BP International, pp. 129-141.

This list was generated on Tue Jun 18 16:59:03 2024 WAT.